Therapeutic Category:Analgesic & Anesthetic
Pharmacologic Category:Analgesic, Miscellaneous
Composition:Paracetamol 500mg+Caffeine 65mg
Paracetamol + Caffeine
Analgesic - Antipyretic
NEW CETAMOL has an analgesic and antipyretic properties. The presence of caffeine increases the analgesic effect of paracetamol.
NEW CETAMOL is used:
- For the relief from minor to moderate pains such as: Headaches, migraine, muscle aches, backaches, toothaches and menstrual pain.
- For the relief from the symptoms of cold and flu.
- To reduce fever.
Hypersensitivity to the paracetamol.
NEW CETAMOL should be given cautiously in the following cases:
-In patients with hepatic or renal failure.
-In patients taking other hepatotoxic medication.
Prolonged use of the drug without consulting a physician should be avoided.
NEW CETAMOL may cause skin rashes, neutropenia, gastro-intestinal disturbances.
High dose administration may cause a hepatotoxicity.
NEW CETAMOL increases the effect of chloramphenicol and coumarinic anticoagulants.
The risk of hepatotoxicity of paracetamol may be increased in alcoholics or in patients taking other anti-epileptic medications.
7-DOSAGE & ADMINISTRAION:
Adults: 0.5 - 1 gr (1 - 2 tablets) every 4 - 6 hours.
Maximum dose: 4 gr (8 tablets) daily.
In prolonged use, don't exceed a daily dose of 2.6 gr (about 5 tablets).
8-PACKAGING & COMPOSITION:
NEW CETAMOL – Tablets: A pack of blisters of 20 tablets (10 × 2), 24 tablets (12 × 2), 96 tablets (12 × 8), 500 tablets (10 × 50) or 600 tablets (12 × 50).
Each tablet contains Paracetamol 500 mg + Caffeine 65 mg.
Store NEW CETAMOL – Tablets at temperature below 25°C.